Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extremal interpolatory functions in $ H\sp{\infty }$

Author: Knut Øyma
Journal: Proc. Amer. Math. Soc. 64 (1977), 272-276
MSC: Primary 30A80
MathSciNet review: 0447586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let a Blaschke sequence $ \{ {z_n}\} $ and a bounded sequence $ \{ {w_n}\} $ be given. If we can find an f in $ {H^\infty }$ such that $ f({z_n}) = {w_n}$ we may assume that $ \left\Vert f \right\Vert$ is minimal. Such an f need not be unique, but a sufficient condition for uniqueness is given. Properties of f in the case of uniqueness are studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A80

Retrieve articles in all journals with MSC: 30A80

Additional Information

PII: S 0002-9939(1977)0447586-6
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia